# SDR SWIA201127489

- Difficulty date: August 31, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 22,731 hours, 17,824 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR UP DISAGREE WARNING.  (FLT 4711)  ADJUSTED RIGHT GEAR UPLOCK SENSOR TARGET.
